# SDR AU970894

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 755452
- Condition: Faulty
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RH FUEL GAUGE EMPTY POTENTIOMETER LOOSE IN PC BOARD - INVESTIGATION FOUND POTENTIOMETER HAD BEEN INCORRECTLY SOLDERED TO THE PC BOARD
